Medtronic Puerto Rico Villalba Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Back to Search Results |
| Model Number |
977119 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Inappropriate/Inadequate Shock/Stimulation (1574); Impedance Problem (2950); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Distress (2329); Loss of consciousness (2418); Electric Shock (2554); Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2026, (b)(4) (con): information was received from a patient with an implanted neurostimulator (ins).They stated that they have unfortunately been dealing with significant issues with their scs recently.While this has been an incredibly frustrating and painful experience, the support they have received from manufacturer representative (rep) has been nothing short of exceptional.Rep helped get patient's trial moving, helped coordinate the transition to their permanent implant, and has been present for all of their procedures.When their scs was working well, rep took the time to work with patient and helped patient to achieve some truly amazing results.More recently, as they had been experiencing problems with their scs, both reps have continued to be incredibly supportive and compassionate.What has meant the most to them is that their support hasn't disappeared now that things have become difficult.While patient was hospitalized, reps checked on them daily.They continued reaching out to see how patient was doing and have actively tried to help patient get answers regarding the problems they were experiencing.(b)(6) 2026, e1 (con): additional information was received from the patient.When asked about clarification, cause, steps taken and resolution, patient reported that they were hospitalized because they were in so much pain that they passed out.They could not get their pain under control.Patient stated they had 3 impedances and the rest of the lead electrodes, they stated either getting any stimulation or relief and one of the electrodes was causing a strong zap in their back.They went over a week ago for x-rays to see if things possibly shifted but patient have not yet heard back from their doctor.
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Continuation of d10: product id 977a260, serial# (b)(6), implanted: (b)(6) 2026, product type lead.Section d information references the main component of the system.Other relevant device(s) are: product id: 977a260, serial/lot #: (b)(6), ubd: 14-mar-2027, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.